# SDR DALA2020030201517

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 50,602 hours, 34,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, SEVERAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE IN THE CABIN. MAINTENANCE REPLACED THE POWER SUPPLY BATTERY B5-235 REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT IS OK FOR SERVICE. (LP #6694852)
